# SDR AALA2019022659012

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Delaminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER WINDOW PANE DELAMINATED.  REPLACED THE WINDOW PANE IAW AMM 56-31-11-400-002-A0
